# SDR SWAA2022021793800

- Difficulty date: June 3, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER LEADING EDGE PANEL 331B; LE STA 105.26 LOWER INNER CHORD CRACKED AT AFT FASTENER HOLE; MARKED. / REMOVED AND REPLACED CRACKED CHORD ON L/H HORIZ. STAB. L/E PNL 331B @ STA. 105-26; P/N: 186A1352-7 SI#: 7550352 ATAG: WN5444 IAW B737-700 SRM 51-470-02-0G-0 PARA 4 AND BAC DWG 186A1352 REV. -SHT 1. X
